Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 1, NWS La Crosse, WI

March 11, 2016Juneau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Mar 11, 2016, 7:39 PM CST for Juneau County, Wisconsin. It took effect at Mar 12, 2016, 12:00 AM CST. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Mar 11, 2016, 7:39 PM CST (01:39 UTC)
In effect from
Mar 12, 2016, 12:00 AM CST
Expired
Mar 13, 2016, 10:00 PM CDT
In force
45 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Juneau County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Necedah (NCAW3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
16.5 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05403000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

564 
WGUS43 KARX 120139
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
739 PM CST FRI MAR 11 2016

.Runoff from recent snow melt has caused rises along the Yellow
River and to rise above flood stage near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-121339-
/O.NEW.KARX.FL.W.0001.160312T0600Z-160314T0300Z/
/NCAW3.1.SM.160312T0600Z.160312T1800Z.160313T0900Z.UU/
739 PM CST FRI MAR 11 2016

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Yellow River AT Necedah.
* from late tonight to Sunday evening.
* At  6:30 PM Friday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage and
  rise to near 15.2 feet Saturday morning. The river will fall
  below flood stage by Sunday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
6 follow-up statements
695 
WGUS83 KARX 121002
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 AM CST SAT MAR 12 2016

.Runoff from recent snow melt has caused the Yellow River to rise
above flood stage near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area...be alert for high or rising
water...and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember...it only takes two 
feet of water to float most automobiles...including sport utility 
vehicles. Turn Around...Don't Drown!

Stay tuned to your favorite source of weather information... 
including NOAA Weather Radio...for later statements.  

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-130102-
/O.CON.KARX.FL.W.0001.000000T0000Z-160314T0300Z/
/NCAW3.1.SM.160312T0436Z.160312T1800Z.160313T0900Z.UU/
402 AM CST SAT MAR 12 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* until Sunday evening...Or until the warning is cancelled.
* At  2:30 AM Saturday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by 
  early this afternoon. The river will fall below flood stage
  early Sunday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
816 
WGUS83 KARX 121547
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 AM CST SAT MAR 12 2016

.Runoff from recent snow melt has caused the Yellow River to rise
above flood stage near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-130647-
/O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0900Z/
/NCAW3.1.SM.160312T0436Z.160312T1800Z.160313T1500Z.UU/
947 AM CST SAT MAR 12 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* until late Sunday night...Or until the warning is cancelled.
* At  8:30 AM Saturday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.4 feet by 
  today. The river will fall below flood stage Sunday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
623 
WGUS83 KARX 122216
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CST SAT MAR 12 2016

.Runoff from recent snow melt has caused rises along the Yellow
River and minor flooding near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-131316-
/O.EXT.KARX.FL.W.0001.000000T0000Z-160314T1724Z/
/NCAW3.1.SM.160312T0436Z.160313T0600Z.160313T2324Z.UU/
416 PM CST SAT MAR 12 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* until Monday afternoon...Or until the warning is cancelled.
* At  2:30 PM Saturday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise to near 15.9 feet  
  Sunday morning. The river will fall below flood stage Sunday 
  evening.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
507 
WGUS83 KARX 130316
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CST SAT MAR 12 2016

.Runoff from recent snow melt has caused rises along the Yellow
River and minor flooding is occurring near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-131816-
/O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0028Z/
/NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T0628Z.UU/
916 PM CST SAT MAR 12 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* until Sunday evening...Or until the warning is cancelled.
* At  8:30 PM Saturday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to fall and drop 
  below flood stage Sunday morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
810 
WGUS83 KARX 130928
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 AM CDT SUN MAR 13 2016

.Runoff from recent snow melt has caused rises along the Yellow
River and minor flooding is occurring near Necedah. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
www.weather.gov/lacrosse .

&&

WIC057-140028-
/O.EXT.KARX.FL.W.0001.000000T0000Z-160314T0320Z/
/NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T0920Z.UU/
428 AM CDT SUN MAR 13 2016

The Flood Warning continues for
  The Yellow River AT Necedah.
* until this evening...Or until the warning is cancelled.
* At  3:30 AM Sunday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage around 7 a.m. this morning.

&&
 
LAT...LON 4406 9003 4400 9001 4399 8997 4401 8996 4407 8998

$$
201 
WGUS83 KARX 131433
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
933 AM CDT SUN MAR 13 2016

.River levels along the Yellow River at Necedah have fallen below
flood stage.. As a result...the flood warning has been cancelled . 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC057-131503-
/O.CAN.KARX.FL.W.0001.000000T0000Z-160314T0320Z/
/NCAW3.1.SM.160312T0436Z.160312T1830Z.160313T1147Z.UU/
933 AM CDT SUN MAR 13 2016

The Flood Warning is cancelled for
  The Yellow River AT Necedah.
* At  8:30 AM Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  6:47 AM Sunday.
* Forecast...The river will continue to fall to 14.0 feet by Monday 
  morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 11, 5:34 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 11, 5:34 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CST FRI MAR 11 2016

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
ISSUED AT 238 PM CST FRI MAR 11 2016

MAIN FCST CONCERNS THIS PERIOD...RAIN CHANCES SPREADING NORTH INTO/
ACROSS THE AREA SAT AFTERNOON/NIGHT...TEMPERATURES THRU THE PERIOD.

18Z DATA ANALYSIS HAD HIGH PRESSURE CENTERED OVER LOWER MI WITH
RIDGING SOUTHWEST INTO KS. TIGHTER GRADIENT ON THE WEST SIDE OF THE
HIGH WAS MOVING EAST ACROSS THE UPPER MIDWEST...WITH SOUTH WINDS 10-
20 MPH QUITE COMMON ACROSS MN/IA/WI AT MID-DAY. THESE WINDS AND
SOUTHWEST 925-850MB WINDS PULLING A WARMER AIRMASS NORTH/EAST INTO
THE REGION. WITH ABUNDANT SUNSHINE OVER ALL BUT A PORTION OF
NORTHEAST WI...MID DAY TEMPS ACROSS MUCH OF MN/IA/WI WERE IN THE
MID 50S TO MID 60S...SOME 15 TO 25 DEGREES ABOVE NORMAL.

NO MAJOR ISSUES NOTED WITH 11.12Z MODEL INITIALIZATIONS. MODELS IN
GOOD AGREEMENT AS TX MID LEVEL LOW LIFTS NORTH-NORTHEAST AND WEAKENS
TONIGHT/SAT...BEING PUSHED BY A STRONGER SHORTWAVE CROSSING THE
SOUTHERN ROCKIES. EVEN WITH FALLING HGTS TONIGHT/SAT A MID LEVEL
RIDGE AXIS REMAINS OVER WI/MN. TIGHTENING MODEL CONSENSUS AS HGTS
CONTINUE TO FALL OVER THE REGION SAT NIGHT AND THE TX SHORTWAVE
ENERGY LIFTS INTO THE MID MS VALLEY...WITH THE MID LEVEL RIDGE
LIFTING NORTH OF THE REGION. TREND IS A BIT SLOWER/FURTHER EAST WITH
THE TX LOW REMNANTS INTO THE MID MS VALLEY AT 12Z SUN. GIVEN A
TIGHTENING MODEL CONSENSUS...SHORT-TERM FCST CONFIDENCE REMAINS GOOD
THIS CYCLE.

FOR THE SHORT TERM...SFC RIDGE AXIS CONTINUES TO MOVE EAST OF THE
REGION TONIGHT. GRADIENT RELAXES A BIT TONIGHT BUT LOOKS TO RESULT
IN SOUTH-SOUTHWEST WINDS OF 5-10KTS ACROSS THE FCST AREA TONIGHT.
THIS TO KEEP BOUNDARY LAYER STIRRED TONIGHT AND LOWS AS MUCH AS 10F
TO 15F WARMER THAN THOSE OF THIS MORNING. DIURNAL WARMING/MIXING
SHOULD LOWER DEW POINTS SOME THIS AFTERNOON AS WELL. GIVEN ALL
THIS...NOT EXPECTING A REPEAT WIDESPREAD VALLEY FOG EPISODE LATE
TONIGHT/EARLY SAT MORNING. MAY STILL BE SOME PATCHY FOG IN THE LOWER
WI RIVER VALLEY AND LOW LAYING AREAS ALONG/NORTHEAST OF I-94.
SLOWING TREND OF THE TX LOW ENERGY INTO MID MS VALLEY AND THE MID
LEVEL RIDGING HANGING TOUGH OVER THE REGION SAT FURTHER DELAYS THE
NORTHWARD PUSH OF DEEPER MOISTURE AND RAIN CHANCES INTO THE AREA SAT
AFTERNOON. CIRRUS TO STILL INCREASE/THICKEN NORTHWARD OVER THE FCST
AREA SAT...BUT RAIN CHANCES NOW APPEAR LIMITED TO THE SOUTHWEST 1/3
OF THE FCST AREA AFTER 21Z AND TRENDED GRIDS AS SUCH. MAIN PUSH OF
LOW/MID LEVEL THERMO-DYNAMIC FORCING MOVING NORTHWARD ACROSS THE
FCST AREA LATE SAT AFTERNOON/SAT NIGHT NOW LOOKS TO MAINLY WORK TO
SATURATE THE INITIALLY RATHER DRY SFC-500MB PORTION OF THE COLUMN
BEFORE ANY -RA WOULD OCCUR. REDUCED -RA CHANCES SAT EVENING TO 20-50
PERCENT. REDUCED LATE SAT NIGHT CHANCES TO MOSTLY 45-60 PERCENT WITH
WEAKER LIFT NOW INDICATED OVER THE AREA. USED A BLEND OF THE
GUIDANCE HIGHS/LOWS FOR TONIGHT THRU SAT NIGHT.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 238 PM CST FRI MAR 11 2016

FOR SUNDAY THRU MONDAY NIGHT...

MAIN FCST CONCERNS THIS PERIOD...RAIN CHANCES THRU MON MORNING...
RETURNING RAIN CHANCES LATE MON NIGHT...MILD TEMPERATURES.

11.12Z MODELS IN GOOD AGREEMENT SUNDAY...NOW PASSING THE REMNANT TX
MID LOW SHORTWAVE ENERGY MORE EAST/SOUTH OF THE FCST AREA WHILE THE
SOUTHERN STREAM MID LEVEL LOW BEHIND IT TRACKS ACROSS THE LOWER MS
VALLEY. CONSENSUS NOT AS TIGHT BY SUN NIGHT/MON...BUT TREND IS FOR
LESS TROUGHING OVER THE UPPER MIDWEST THESE PERIODS. SIGNAL FOR
RISING HGTS/WEAK SHORTWAVE RIDGING TO BUILD QUICKLY ACROSS MON
AFTERNOON/EVENING...AHEAD OF THE NEXT STRONG TROUGH CROSSING THE
CENTRAL/NORTHERN PLAINS MON NIGHT. CONSENSUS OF LATEST MODELS IS
FASTER WITH THIS TROUGHING/ENERGY INTO THE WEST SIDE OF THE REGION
BY LATE MON NIGHT. FCST CONFIDENCE THIS PERIOD IS AVERAGE TO GOOD
THIS CYCLE.

WITH A MORE SOUTH/EAST TRACK OF THE REMNANT TX MID LEVEL LOW SHORT
WAVE ENERGY...LESS FORCING/LIFT INDICATED OVER THE AREA SUN/SUN
NIGHT. PW VALUES OVER THE FCST AREA THESE PERIODS STILL PROGGED TO
BE IN THE 0.75 TO 1.25 INCH RANGE. WITH THIS PLENTIFUL MOISTURE...
SOME 300-400 PERCENT OF NORMAL FOR MID MARCH...AND RATHER DEEP
CYCLONIC FLOW OVER THE REGION...LEFT RAIN CHANCES SUN/SUN NIGHT
MOSTLY IN THE 40-60 PERCENT RANGE. NO CAPE INDICATED OVER THE AREA
WELL WEST/NORTH OF THE SFC LOW TRACK...SO LEFT -TSRA MENTION OUT OF
THESE PERIODS AS WELL. PLENTY OF CLOUDS OVER THE AREA AND AREAS OF
-RA/SCT -SHRA WILL HOLD HIGHS DOWN SUN AND HOLD LOWS UP SUN NIGHT.
MOISTURE DECREASES MONDAY AS WEAK SFC-500MB RIDGING WOULD BUILD EAST
ACROSS THE REGION. SOME SIGNAL FOR WEAK DEFORMATION BAND FORCING/
LIFT TO SLIDE ACROSS THE FCST AREA MONDAY...AND LEFT A SMALL -SHRA
CHANCE IN THE FCST GRIDS MON MORNING AND MAINLY EAST OF THE MS RIVER
MON AFTERNOON. FASTER EASTWARD TRACK OF THE NEXT SHORTWAVE/TROUGH
ACROSS THE PLAINS QUICKLY SPREADS INCREASING MOISTURE/LIFT BACK INTO
THE FCST AREA LATER MON NIGHT. PLENTY OF DETAIL DIFFERENCES BY MON
NIGHT AND HOW FAST/FAR EAST ANY -SHRA CHANCES WOULD SPREAD. AT THIS
TIME STAYED WITH THE SMALL MODEL/ENSEMBLE CONSENSUS PRECIP CHANCES
MON NIGHT. MIXED SIGNALS ON THE POTENTIAL FOR CAPE TO MOVE INTO THE
AREA AHEAD OF THE SYSTEM LATE MON NIGHT. DEPENDING ON WHICH MODELS
DETAILS MAY BE MORE CORRECT...MAY YET NEED AN ISOLATED -TSRA MENTION
LATE MON NIGHT INTO TUE BUT LEFT THIS MENTION OUT FOR NOW.

TRENDED TOWARD COOLER OF GUIDANCE HIGHS SUNDAY...WARMER OF GUIDANCE
LOWS SUN NIGHT...THEN FAVORED A BLEND OF THE GUIDANCE HIGHS/LOWS
MON/MON NIGHT.

FOR TUESDAY THRU FRIDAY...DAYS 4 TO 7...

MAIN FCST CONCERNS THIS PERIOD...PRECIP CHANCES MAINLY TUE/TUE
NIGHT/ WED...MILD TEMPS TUE...COOLING BACK TO NEAR NORMAL BY
THU/FRI.

CONSENSUS IMPROVING AMONG MEDIUM RANGE MODEL RUNS OF 11.00Z/11.12Z
FOR A STRONG SHORTWAVE THROUGH TO COME ACROSS THE PLAINS AND
DEEPEN INTO THE UPPER MIDWEST TUE. DIFFERENCES THEN INCREASE BY
WED ON THE EVOLUTION/LOCATION OF THE RESULTING MID LEVEL LOW
SOMEWHERE NEAR THE GREAT LAKES. RUN-TO-RUN CONSISTENCY BY WED
DROPS AS WELL. LOOSE CONSENSUS BY THU FOR THE MID LEVEL LOW TO BE
EAST OF THE REGION WITH A COLDER NORTH/NORTHWEST FLOW SPILLING
IN...WITH THIS FLOW TO CONTINUE INTO FRI. FCST CONFIDENCE
IMPROVING FOR TUE BUT THEN WITH THE MODEL DIFFERENCES AND LESSER
RUN-TO-RUN CONSISTENCY CONFIDENCE AT LEAST ON THE DETAILS IS
BELOW AVERAGE WED THRU FRI.

STRENGTHENING TROUGH THAT WOULD MOVE INTO THE UPPER MIDWEST TUE
DEEPENS A SFC LOW OVER THE MID MS VALLEY/WESTERN GREAT LAKES...WITH
THIS LOW MOVING EAST OF WI TUE NIGHT/WED MORNING. PLENTY OF DEEP
LAYERED FORCING/LIFT WOULD SPREAD ACROSS THE AREA AHEAD OF/WITH THE
SFC-MID LEVEL LOW TUE INTO TUE NIGHT...WITH PW VALUES IN THE 0.75 TO
1 INCH RANGE. AGAIN...PLENTY OF LOWER LEVEL DETAIL DIFFERENCES BY
TUE NIGHT/WED ON TIMING/TRACK OF ESPECIALLY LOWER LEVEL FEATURES.
CONSENSUS 50-60 PERCENT SHRA CHANCES CENTERED ON TUE NIGHT GOOD FOR
NOW. COLUMN REMAINS WARM ENOUGH THRU WED FOR ANY PRECIP TO BE
RA/SHRA. POTENTIAL FOR SOME WEAK CAPE OVER THE AREA TUE AHEAD OF
THE MAIN TROUGH...BUT NOT A CONSISTENT SIGNAL AMONG MODELS FOR
THIS YET AND WILL LEAVE TSRA MENTION OUT OF TUE GRIDS FOR NOW. IF
CONSENSUS TIGHTENS ON THE PRESENT TREND MAY YET NEED AN ISOLATED
TSRA MENTION SFC-MID LEVEL TROUGH AXIS MOVES EAST OF THE REGION
WED...WITH NORTHWEST FLOW AND LOW LEVEL COLD ADVECTION TAKING OVER
FOR WED INTO FRI. 850MB TEMPS BACK TO NEAR NORMAL...PERHAPS EVEN
BELOW NORMAL BY THU NIGHT/FRI. CONFIDENCE BETTER FOR COOLING TEMPS
WED-FRI THAN WED-FRI PRECIP CHANCES. SOME SIGNAL FOR A
DEFORMATION BAND OF FORCING/ PRECIP TO MOVE ACROSS THE AREA ON THE
BACK SIDE OF THIS SYSTEM WED NIGHT INTO THU. COLUMN WOULD COOL
ENOUGH THAT ANY PRECIP LATE WED NIGHT/THU MORNING COULD BE SNOW.
CONSENSUS 20-40 PERCENT -RA/-SN CHANCES /HIGHEST NORTH/ THESE
PERIODS OKAY FOR NOW. COLDER CYCLONIC FLOW AND DETAIL
UNCERTAINTIES...SMALL -RA/-SN CHANCES THU NIGHT/FRI OKAY AS WELL.
MODEL/ENSEMBLE CONSENSUS OF HIGHS/LOWS FOR TUE-FRI LOOK WELL
TRENDED AT THIS TIME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 534 PM CST FRI MAR 11 2016

ANOTHER CLEAR NIGHT ON TAP FOR KRST/KLSE. WHILE CLEAR SKIES/LIGHT
WIND GAVE WAY TO DENSE RIVER VALLEY FOG AT KLSE EARLY THIS MORNING...
TONIGHT IS EXPECTED TO BE FOG FREE AT BOTH TAF SITES. SURFACE
WINDS WILL BE FROM THE SOUTH AROUND 10 TO 14 KTS...BUT EXPECT EVEN
STRONGER WINDS FROM 15 TO 25 KTS RIGHT OFF THE SURFACE WITHIN
NOCTURNAL INVERSION LAYER. THESE STRONGER WINDS AND DRY COLUMN
SHOULD PRECLUDE ANY FOG FORMATION. SATURDAY THROUGH 13.00Z WILL
SEE SLOWLY INCREASING CIRRUS AHEAD OF THE NEXT LOW PRESSURE SYSTEM
AND PERSISTENT LIGHT SOUTHERLY WINDS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION...ROGERS
Hazardous weather outlook, Mar 11, 2:43 PM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
243 PM CST FRI MAR 11 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-121200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
243 PM CST FRI MAR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

LAWRENCE

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.